# SDR XNA01016

- Difficulty date: August 1, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 47,697 hours, 45,704 cycles
- Engine: Pwa JT8D7B
- Engine time: 56,464 hours, 63,241 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 OIL TEMP GAUGE INDICATED 130 DEGREES.  PERFORMED PRECAUTIONARY ENGINE SHUT DOWN AS PER CHECK LIST.
